# SDR ALGA2012032000006

- Difficulty date: March 20, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N410AL
- Make and model: Bell 407
- Aircraft serial: 53482
- Aircraft time: 1,944 hours
- Engine: Allsn 250C47B
- System (JASC): 7120 · Engine Mount Section
- Part: Support
- Part number: 23064593
- Part serial: 152963A
- Condition: Eroded
- Location: Compressor
- Component: Compressor
- Component part number: 23065593
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAJOR SEAL OF REAR COMPRESSOR SUPPORT ERODED AND FLAKING CAUSING VENT PROBLEMS.
